Review: Mathematical Models of Language, edited by Ferenc Kiefer

David B. Benson


Anthology ID:
J76-4010
Volume:
American Journal of Computational Linguistics (December 1976)
Month:
December
Year:
1976
Address:
Venue:
CL
SIG:
Publisher:
Note:
Microfiche 58
Pages:
78–93
Language:
URL:
https://aclanthology.org/J76-4010
DOI:
Bibkey:
Cite (ACL):
David B. Benson. 1976. Review: Mathematical Models of Language, edited by Ferenc Kiefer. American Journal of Computational Linguistics:78–93.
Cite (Informal):
Review: Mathematical Models of Language, edited by Ferenc Kiefer (Benson, CL 1976)
Copy Citation:
PDF:
https://aclanthology.org/J76-4010.pdf